MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7310-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number of the product involved was not reported to smiths medical.
 
Event or Problem Description
It was reported that when the smiths medical cassette was attached to a smiths medical pump, the pump alarmed "no disposable." new cassette compounded : hydromorphone 5 g 250ml.
 
Additional Manufacturer Narrative
Other text: the device was received for evaluation.Visual and functional testing were performed and the reported issue was not confirmed.Visual inspection did not reveal any damage.During functional testing, the sample was filled and primed per testing protocol and the reported issue could not be duplicated.Manufacturing controls are in place to help prevent occurrence of the reported issue.A manufacturing device history review (dhr) was not performed because the lot number was not provided.The root cause for the reported issue could not be determined.Complaint trends will continue to be monitored.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms # (b)(4).

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11944655
Report Number3012307300-2021-05618
Device Sequence Number19097853
Product Code FPA
UDI-Device Identifier10610586032394
UDI-Public10610586032394
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7310-24
Device Catalogue Number21-7310-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer07/09/2022
Initial Report FDA Received Date06/06/2021
Supplement Report FDA Received Date09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale